# SDR 2000ZZZX479

- Difficulty date: October 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N142WE
- Make and model: Doug DC-10-40
- Aircraft serial: 46966
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: HG280D80
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

KMIA/MPTO - FLT 055 - AT 2:20 Z, ABORTED TAKEOFF, ON TAKEOFF ROLL FIRST OFFICER'S  AIRPSPEED INDICATOR READS 20 KNOTS LOWER THAN THE CAPTAIN'S, AND STANDBY INDICATORS (THEY READ 100 KNOTS).  FIRST OFFICER'S READS 75 KNOTS.  NOTE:  NO HIGH ENERGY STOP.  PERFORMED PITOT STATIC LEAK CHECK ON FIRST OFFICER'S PITOT STATIC SYSTEM, NO LEAKS NOTED.  REMOVED AND REPLACED FIRST OFFICER'S DIGITAL AIR DATA COMPUTER.  FIRST OFFICER'S AIRSPEED WITHIN TOLERANCE.  OPERATIONAL CHECK GOOD IAW MM 34-11-00.  RELEASED AIRCRAFT FOR REVENUE SERVICE.  (X)
